Sorry if this has already been asked, but i've only seen posts about nausea during the trip or nausea mixed with other symptoms that my friend doesn't have.
So my friend was leaving home from college and she decided to have a celebratory drug
-fueled weekend. She did acid one day, edibles the next, and tried molly
for the first time the day after that. She didn't feel any of the positive effects of molly but after a bit she felt fairly severe nausea and smoked some weed
to calm it which made her sleep. She felt dizzy and went to sleep.
The nausea didn't go away the next day though (although it decreased in severity), and it has been a week since she did acid and she occasionally (though not constantly, usually at night) feels nauseous. She only has an appetite for fruit, and her stools are very dark (probably green, maybe black), they often float, and they are mushy and come out in small amounts at a time.
She is worried that this could be related to the molly (she took a dose that she was told was 1.5 doses of powder orally). However there are other variables at play. Her diet has changed since she has come home and no longer eats college food, and she has started exercising regularly which she didn't do before. She also has a slight history of irregular stools already.
Do you think this is due to the drugs
or is it more likely to be some other issue?
nestle added 156 Minutes and 16 Seconds later...
Oh, sorry, I forgot to add probably a very important detail.
My friend did the molly with her boyfriend (same source) and he experienced none of the symptoms that she is experiencing.